Publications et prépublications du laboratoire

Les prépublications des membres du laboratoire peuvent être consultées sur les deux sites suivants

Une liste non exhaustive des publications du laboratoire basée sur les serveurs de HAL est présentée ci-dessous :


  • Brèves de maths
    Martin Andler, Liliane Bel, Sylvie Benzoni-Gavage, Thierry Goudon, Cyril Imbert, Antoine Rousseau
    Nouveau Monde Editions (2014)      
  • Piecewise deterministic Markov process - recent results
    Romain Azaïs, Jean-Baptiste Bardet, Alexandre Genadot, Nathalie Krell, Pierre-André Zitt
    ESAIM: Proceedings 44 (2014) 276-290     
  • Strong approximation of the empirical distribution function for absolutely regular sequences in R^d.
    Jérôme Dedecker, Florence Merlevède, Emmanuel Rio
    Electronic Journal of Probability 19 (2014)      
  • Consistent shallow-water equations on the rotating sphere with complete Coriolis force and topography
    Marine Tort, Thomas Dubos, François Bouchut, Vladimir Zeitlin
    Journal of Fluid Mechanics 748 (2014) 789-821     
  • Deformations of constant mean curvature 1/2 surfaces in H2xR with vertical ends at infinity
    Sébastien Cartier, Laurent Hauswirth
    Communications in Analysis and Geometry 22 1 (2014) 109--148     
  • The Gauss–Bonnet–Chern Mass of Conformally Flat Manifolds
    Yuxin Ge, Guofang Wang, Jie Wu
    International Mathematics Research Notices 2014 17 (2014) 4855-4878     
  • Stability of the functional forms of the Blaschke-Santaló inequality
    Franck Barthe, Károly Böröczky, Matthieu Fradelizi
    Monatshefte für Mathematik 173 2 (2014) p. 135-159     


  • Extensions of Cantor minimal systems and dimension groups.
    E. Glasner, Bernard Host
    Journal für die reine und angewandte Mathematik 682 1 (2013) 207-243     
  • Strong order of convergence of a fully discretized approximation of a linear stochastic Volterra type evolution equation
    Jacques Printems, Kovacs Mihaly
    Mathematics of Computation (2013)      
  • Existence and uniqueness of constant mean curvature spheres in Sol 3
    Benot Daniel, Pablo Mira
    Journal für die Reine und Angewandte Mathematik (2013) 1-32     
  • Ferroelectric Pb(Zr,Ti)O 3 epitaxial layers on GaAs
    L. Louahadj, D. Le Bourdais, L. Largeau, G. Agnus, L. Mazet, R. Bachelet, P. Regreny, D. Albertini, V. Pillard, C. Dubourdieu, B. Gautier, P. Lecoeur, Guillaume Saint-Girons
    Applied Physics Letters 103 21 (2013) 212901     
  • Empirical central limit theorems for ergodic automorphisms of the torus
    Jérôme Dedecker, Florence Merlevède, Françoise Pene
    ALEA : Latin American Journal of Probability and Mathematical Statistics 10 2 (2013) 731–766     
  • The polynomial multidimensional Szemerédi Theorem along shifted primes.
    Bernard Host, Nikos Frantzikinakis, Bryna Kra
    Israel J. Math. 194 (2013) 331-348     
  • Processus des restaurants chinois et loi d'Ewens
    Djalil Chafaï, Yan Doumerc, Florent Malrieu
    Revue de Mathématiques Spéciales (RMS) 123 3 (2013) 56-74     
  • A Remark on Almost Umbilical Hypersurfaces
    Julien Roth
    Archivum Mathematicum 49 1 (2013) 1-7     
  • A new model for shallow viscoelastic fluids
    François Bouchut, Sébastien Boyaval
    Mathematical Models and Methods in Applied Sciences 23 8 (2013) 1479-1526     
  • The volume product of convex bodies with many hyperplane symmetries
    Franck Barthe, Matthieu Fradelizi
    American Journal of Mathematics 135 2 (2013) 1-37     
  • A general halfspace theorem for constant mean curvature surfaces
    Laurent Mazet
    American Journal of Mathematics 135 3 (2013) 801-834     
  • Intertwining and commutation relations for birth-death processes
    Djalil Chafai, Aldéric Joulin
    Bernoulli 19 (2013) 1855-1879     
  • The volume product of convex bodies with many hyperplane symmetries
    Franck Barthe, Matthieu Fradelizi
    American Journal of Mathematics 135 2 (2013) p. 311-347     
  • Multifractal analysis of some multiple ergodic averages for the systems with non-constant Lyapunov exponents
    Lingmin Liao, Michal Rams
    Real Analysis Exchange 39 1 (2013) 1-14     
  • Aléatoire
    Djalil Chafaï, Christophe Giraud, Sylvie Méléard
    Éditions de l'École Polytechnique Journées mathématiques X-UPS (2013) 130     
  • Access to novel amino trifluoromethyl cyclopropane carboxylic acid derivatives
    Massaba Keita, Rocco De Bona, Mickaël Dos Santos, Olivier Lequin, Sandrine Ongeri, Thierry Milcent, Benoît Crousse
    Tetrahedron 69 15 (2013) 3308-3315     
  • On strong approximation for the empirical process of stationary sequences
    Jérôme Dedecker, Florence Merlevède, Emmanuel Rio
    Annals of Probability 41 5 (2013) 3658–3696     
  • Benchmark solutions for natural convection flows in vertical channels submitted to different open boundary conditions
    G. Desrayaud, Eric Chénier, A. Joulin, Alain Bastide, Boris Brangeon, J.P. Caltagirone, Y. Cherif, R. Eymard, C. Garnier, S. Giroux-Julien, Y. Harmane, P. Joubert, N. Laaroussi, S. Lassue, P. Le Quere, R. Li, D. Saury, A. Sergent, S. Xin, A. Zoubir
    International Journal of Thermal Sciences 72 (2013) 18-33     
  • When Van Gogh meets Mandelbrot: Multifractal classification of painting's texture
    Patrice Abry, Herwig Wendt, Stéphane Jaffard
    Signal Processing (2013) pp. 554-572     
  • Study of a numerical scheme for miscible two-phase flow in porous media
    Robert Eymard, V Schleper
    Numerical Methods for Partial Differential Equations (2013) 30(3):723-748, 2014     
  • Maximizing points and coboundaries for an irrational rotation on the Circle
    Julien Brémont
    ETDS 33 1 (2013) 24-48     
  • Lineage dynamics and mutation-selection balance in non-adapting asexual populations
    Sophie Penisson, Paul Sniegowski, Alexandre Colato, Philip Gerrish
    Journal of Statistical Mechanics: Theory and Experiment 2013 (2013) P01013     
  • On a Lagrangian method for the convergence from a non-local to a local Korteweg capillary fluid model
    Frédéric Charve, Boris Haspot
    Journal of Functional Analysis 265 7 (2013) 1264-1323     
  • Sub-logarithmic fluctuations for internal DLA
    Alexandre Gaudilliere, Amine Asselah
    Annals of Probability 41 (2013) 1160-1179     
  • Limiting spectral distribution of large sample covariance matrices associated with a class of stationary processes
    Marwa Banna, Florence Merlevède
    Journal of Theoretical Probability (2013) on line     
  • Growth of quotients of groups acting by isometries on Gromov hyperbolic spaces
    Stéphane Sabourau
    Journal of modern dynamics 7 2 (2013) 269-290     
  • Divergence
    Raphaël Danchin, Piotr Bogusław Mucha
    Discrete and Continuous Dynamical Systems - Series S 6 5 (2013) 11 pages     
  • Inhomogeneous Diophantine approximation with general error functions
    Lingmin Liao, Michal Rams
    Acta Arithmetica 160 1 (2013) 25--35     
  • Coefficients dominants de la Transformée hyperbolique en ondelettes 2D : Application à l'analyse de textures invariantes d' ́echelle, multifractales et anisotropes
    Stéphane G. Roux, Béatrice Vedel, Stéphane Jaffard, Patrice Abry
    XXIV colloque GRETSI - Traitement du Signal et des Images (2013) ID103     
  • A central limit theorem for adaptive and interacting Markov chains
    Gersende Fort, Eric Moulines, Pierre Priouret, Pierre Vandekerkhove
    Bernoulli (2013) to be published     
  • Monotonicity of Prices in Heston Model
    Sidi Mohamed Ould Aly
    International Journal of Theoretical and Applied Finance 16 3 (2013) 1350016     
  • Sparsity and non-Euclidean embeddings
    Omer Friedland, Olivier Guédon
    Israël Journal of Mathematics 197 1 (2013) 329-345     
  • A note on biharmonic submanifolds of product spaces
    Julien Roth
    Journal of Geometry 104 2 (2013) 375-381     
  • Incompressible flows with piecewise constant density
    Raphaël Danchin, Piotr Bogusław Mucha
    Archive for Rational Mechanics and Analysis 207 (2013) 991-1023     
  • Large Deviations for Quasi-Arithmetically Self-Normalized Random Variables
    Jean-Marie Aubry, Marguerite Zani
    ESAIM: Probability and Statistics 17 1 (2013) 1--12     
  • Rational countable steps functions on the Circle and ergodicity of Maharam measures
    Julien Brémont
    Bulletin of the London Math. Soc. 1 1 (2013) 1-13     
  • From logarithmic to subdiffusive polynomial fluctuations for internal DLA and related growth models
    Amine Asselah, Alexandre Gaudilliere
    Annals of Probability 41 (2013) 1115-1159     
  • Introduction à la géométrie différentielle discrète
    Pascal Romon
    Ellipses Références sciences (2013) 216     
  • A well-posedness result for hyperbolic operators with Zygmund coefficients
    Guy Metivier, Ferruccio Colombini, Daniele del Santo, Francesco Fanelli
    Journal de Mathématiques Pures et Appliquées 100 (2013) pp 455--475     
  • Gradient schemes for two-phase flow in heterogeneous porous media and Richards equation
    Robert Eymard, Cindy Guichard, Raphaèle Herbin, Roland Masson
    Journal of Applied Mathematics and Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik (2013) Volume 94, Issue 7-8, pages 560–585, July 2014     
  • On pathwise uniqueness for stochastic differential equations driven by stable Lévy processes
    Nicolas Fournier
    Annales de l'Institut Henri Poincaré (B) Probabilités et Statistiques 49 1 (2013) 138-159     
  • Existence of densities for stable-like driven SDE's with Holder continuous coefficients
    Arnaud Debussche, Nicolas Fournier
    Journal of Functional Analysis 264 8 (2013) 1757-1778     
  • Gelfand numbers and metric entropy of convex hulls in Hilbert spaces
    Bernd Carl, Aicke Hinrichs, Alain Pajor
    Positivity 17 (2013) 171-203     
  • Upper bounds for the first eigenvalue of the Laplacian in terms of anisiotropic mean curvatures,
    Julien Roth
    Results in mathematics = Resultate der Mathematik 63 (2013) 383-403     
  • Spinorial representation of surfaces in four-dimensional Space Forms
    Pierre Bayard, Marie-Amélie Lawn, Julien Roth
    Annals of Global Analysis and Geometry 44 4 (2013) 433-453     
  • Propagation of long-crested water waves
    Colette Guillope, Jerry L. Bona, Thierry Colin
    Discrete and Continuous Dynamical Systems - Series A 33 2 (2013) 599-628     
  • One-dimensional general forest fire processes
    Xavier Bressaud, Nicolas Fournier
    Mémoires de la Société Mathématique de France 132 (2013) VI-138 p.     
  • On the Optimal Stopping of a One-dimensional Diffusion
    Damien Lamberton, Mihail Zervos
    Electronic Journal of Probability 18 34 (2013) 1-49     
  • Discontinuous control problems with state constraints : Linear formulations and dynamic programming principles
    Dan Goreac, Carina Ivascu
    Journal of Mathematical Analysis and Applications 402 2 (2013) 635--647     
  • Quasi-explicit time-integration schemes for dynamic fracture with set-valued cohesive zone models
    David Doyen, Alexandre Ern, Serge Piperno
    Computational Mechanics 52 2 (2013) 401-416     
  • Exact Simulation of One-dimensional Stochastic Differential Equations involving the local time at zero of the unknown process
    Pierre Etoré, Miguel Martinez
    Monte Carlo Methods and Applications 19 1 (2013) 41-71     
  • The Ginzburg-Landau functional with a discontinuous and rapidly oscillating pinning term. Part II: the non-zero degree case
    Mickaël dos Santos
    Indiana University Mathematics Journal 62 2 (2013) 551-641     
  • Rosenthal-type inequalities for the maximum of partial sums of stationary processes and examples
    Florence Merlevède, Magda Peligrad
    Annals of Probability (2013)      
  • Randomized Urn Models revisited using Stochastic Approximation
    Sophie Laruelle, Gilles Pagès
    Annals of Applied Probability 23 4 (2013) 1409-1436     
  • Stability estimates for an inverse scattering problem at high frequencies
    Habib Ammari, Hajer Bahouri, David dos Santos Ferreira, Isabelle Gallagher
    Journal of Mathematical Analysis and Applications 400 (2013) 525-540     
  • Absolute continuity and convergence of densities for random vectors on Wiener chaos
    Ivan Nourdin, David Nualart, Guillaume Poly
    Electronic Journal of Probability 18 22 (2013) 19 p.     
  • Remarks on the lifespan of the solutions to some models of incompressible fluid mechanics
    Raphaël Danchin
    Proceedings of the American Mathematical Society 141 6 (2013) 1979-1993     
  • Learning Heteroscedastic Models by Convex Programming under Group Sparsity
    Arnak S. Dalalyan, Mohamed Hebiri, Katia Méziani, Joseph Salmon
    Proceedings of the 30 th International Conference on Machine Learning (2013)     
  • Large Deviations Principle by viscosity solutions: The case of diffusions with oblique Lipschitz reflections
    Magdalena Kobylanski
    Annales de l'Institut Henri Poincaré (B) Probabilités et Statistiques 49 1 (2013) 160-181     
  • Self-Similar Anisotropic Texture Analysis: The Hyperbolic Wavelet Transform Contribution
    Stéphane Roux, Marianne Clausel, Béatrice Vedel, Stéphane Jaffard, Patrice Abry
    IEEE Transactions on Image Processing 22 11 (2013) 4353-4363     
  • Gradient schemes: a generic framework for the discretisation of linear, nonlinear and nonlocal elliptic and parabolic equations
    Jérôme Droniou, Robert Eymard, Thierry Gallouët, Raphaèle Herbin
    Mathematical Models and Methods in Applied Sciences (2013) 23(13), 2395-2432     
    Dan Goreac, Oana Silvia Serea
    Journées SMAI 2013 45 (2013) 168-177     
  • Simulation of Lévy processes and option pricing
    El Hadj Aly Dia
    The Journal of Computational Finance 17 (2013) 41-69     
  • An infinite dimensional convolution theorem with applications to the efficient estimation of the integrated volatility
    Emmanuelle Clement, Sylvain Delattre, Arnaud Gloter
    Stochastic Processes and their Applications 123 (2013) 2500-2521     
  • Law of the iterated logarithm for the periodogram
    Christophe Cuny, Florence Merlevède, Magda Peligrad
    Stochastic Processes and their Applications (2013)      
  • Error bounds for small jumps of Lévy processes
    El Hadj Aly Dia
    Advances in Applied Probability 45 1 (2013) 86-105     
  • Local behavior of traces of Besov functions: Prevalent results
    Jean-Marie Aubry, Delphine Maman, Stéphane Seuret
    Journal of Functional Analysis 264 3 (2013) 631-660     
  • When Van Gogh meets Mandelbrot: Multifractal classification of painting's texture
    Patrice Abry, Herwig Wendt, Stéphane Jaffard
    Signal Processing (2013) pp. 554-572     
  • The Logarithmic Sobolev Constant of The Lamplighter
    Evgeny Abakumov, Anne Beaulieu, François Blanchard, Matthieu Fradelizi, Nathaël Gozlan, Bernard Host, Thiery Jeantheau, Magdalena Kobylanski, Guillaume Lecué, Miguel Martinez, Mathieu Meyer, Marie-Hélène Mourgues, Frédéric Portal, Francis Ribaud, Cyril Roberto, Pascal Romon, Julien Roth, Paul-Marie Samson, Pierre Vandekerkhove, Abdellah Youssfi
    Journal of Mathematical Analysis and Applications 399 (2013) 576-585     
  • Gradient schemes for the Stefan problem
    Robert Eymard, Pierre Féron, Thierry Gallouët, Raphaèle Herbin, Cindy Guichard
    International Journal on Finite Volumes (2013) Volume 10 special     
  • Existence of global strong solution and vanishing capillarity-viscosity limit in one dimension for the Korteweg system
    Frédéric Charve, Boris Haspot
    SIAM Journal on Mathematical Analysis 45 2 (2013) 469-494     
  • Parameter sensitivity of CIR process
    Sidi Mohamed Ould Aly
    Electronic Communications in Probability 18 34 (2013) 1-6     
  • The Oberbeck-Boussinesq approximation in critical spaces
    Raphaël Danchin, Lingbing He
    Asymptotic Analysis 84 (2013) 61-102     
  • Optimal transport and dynamics of expanding circle maps acting on measures
    Benoit Kloeckner
    Ergodic Theory and Dynamical Systems 33 2 (2013) pp 529-548     
  • Sym-Bobenko formula for minimal surfaces in Heisenberg space
    Sébastien Cartier
    Comptes Rendus Mathématique 351 (2013) 825--827     
  • On the fast Khintchine spectrum in continued fractions
    Fan Ai-Hua, Lingmin Liao, Bao-Wei Wang, Jun Wu
    Monatshefte für Mathematik 171 (2013) 329--340     
  • The supports of higher bifurcation currents.
    Romain Dujardin
    Annales de la Fac. des Sc. de Toulouse 22 3 (2013) 445-464.     
  • Positivity and lower bounds for the density of Wiener functionals
    Vlad Bally, Lucia Caramellino
    Potential Analysis 39 2 (2013) 141-168     
    Nathaël Gozlan, Cyril Roberto, Paul-Marie Samson
    Annals of Probability (2013) 3112-3139     
  • An LP Approach to Dynamic Programming Principles for Stochastic Control Problems with State Constraints
    Dan Goreac, Carina Ivascu, Oana Silvia Serea
    Nonlinear Analysis: Theory, Methods and Applications 77 (2013) 59-73     
  • The Spinc Dirac operator on hypersurfaces and applications
    Roger Nakad, Julien Roth
    Differential Geometry and Applications 31 1 (2013) 93-103     
  • A simple constructive approach to quadratic BSDEs with or without delay
    Philippe Briand, Romuald Elie
    Stochastic Processes and their Applications (2013) 2921-2939     
  • A nonlinear Landau-Zener formula
    Rémi Carles, Clotilde Fermanian Kammerer
    Journal of Statistical Physics 152 4 (2013) 619-656